# SDR RAIA2010040500001

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 24,243 hours, 22,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT THE MID CABIN CEILING EMERGENCY LIGHT AS BEING INOPERATIVE.  PRIOR TO FLIGHT, MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  FOLLOW-ON OPERATIONAL CHECK OF THE LIGHTS WERE GOOD.
